

Agenda

Issue Date: 20 August 2014

Subject: Agenda for the 140th meeting of the AASB

Venue: Ken Spencer Room, AASB offices

Level 7, 600 Bourke St, Melbourne

Time(s): Wednesday 3 September 2014, from 9.30 a.m. to 5.45 p.m.

Thursday 4 September 2014, from 8.30 a.m. to 3.45 p.m.

The public is invited to attend this meeting. Items 1(a) and 6 will be held in private.

NOTE: The running order and time allocated to agenda items is subject to change prior to and during

the course of the meeting. It is advisable to visit the website prior to 3-4 September 2014 to confirm whether the anticipated running order remains as indicated above.

Those wishing to attend the public sessions of the meeting are requested to register in advance.

(see AASB meeting procedures for attendance on the AASB's website).

Day 1	Item	Duration	Subject	Objective				
9.30 am	1(a)	1⁄4 hr	Agenda, declarations					
9.45 am	1(b)	1⁄4 hr	Chairman's Report					
	2		Apologies, Minutes and Approvals out of session					
10.00 am	10	¾ hr	Borrowing Costs of NFP public sector entities	Decide whether IAS 23 should be modified for application by NFP entities				
10.45 am	Morning	Morning tea (15 mins)						
11.00 am	8	½ hr	ED 250 Investment Entities: Consider constituent feed and form views for submexception to the IASB					
11.30 am	9	½ hr	AASB 10 scope exclusion	Consider whether to amend the scope exclusion in AASB 10 in relation to paragraph Aus4.2				
12.00 pm	7	¾ hr	Revenue					
			Tier 2 disclosure requirements	 Consider any constituent feedback received on ED 251 with a view to finalising Tier 2 disclosure requirements 				
			AASB Interpretation 1042	 Consider any constituent feedback received on ED 252 				
			 Revenue Transition Resource Group 	 Update on TRG processes and outcomes 				
12.45 pm	Lunch (45 min)							
1.30 pm	22	¼ hr	Financial Instruments	Discuss issuance of AASB 9 (including impairment)				

3-4 September Issued 20 August 2014

Day 1	Item	Duration	Subject	Objective				
1.45 pm	11	1 hr	Discussion Paper: Accounting for Dynamic Risk Management	Form views on key issues				
2.45 pm	4	3∕4 hr	IFRS Interpretations Committee	Update				
3.30 pm	Afterno	on tea (15 mi	ns)					
3.45 pm	17	½ hr	Property, Plant & Equipment - Residual Value	Discuss submission received in relation to the definition, and application, of 'residual value'				
4.15 pm	12	½ hr	Insurance Contracts	Consider key issues arising from recent IASB meetings				
4.45 pm	13	1 hr	Service Performance Reporting	Consider a comparison of AASB staff research completed to date with IPSASB requirements and the current NZASB project				
5.45 pm	Close m	neeting						
Day 2	Item	Duration	Subject	Objective				
8.30 am	14	½ hr	Research Centre Report	Receive an update on AASB Research Centre activities				
9.00 am	15	1½ hr	Service Concession arrangements – grantor perspective	Consider whether a service concession arrangement could be within the scope of IFRS 15 and the implications of applying IFRS 15, either directly or by analogy, to service concession arrangements.				
10.30 am	Morning	Morning tea (15 mins)						
10.45 Am	18	½ hr	Cross-referencing in Australian Accounting Standards	Consider whether to remove the ability to provide information by cross-reference from AASB 1, AASB 119 and AASB 134				
11.15 am	16	1 hr	Fair Value Measurement – implementation issues	Consider various implementation issues arising for not-for-profit entities				
12.15 pm	Lunch (45 min)							
1.00 pm	19	1¼ hr	Income from Transactions of NFP Entities	Review the NFP modifications tentatively decided by the Board in relation to IASB ED <i>Revenue from Contracts with Customers</i> , in light of IFRS 15				
2.15 pm	20	¼ hr	Leases	Consider key issues arising from recent IASB meetings				
2.30 pm	21	½ hr	Disclosure Initiative	Consider key issues arising from recent IASB meetings				
3.00 pm	5	¼ hr	Emerging Issues					

Agenda

3-4 September Issued 20 August 2014

Day 2	Item	Duration	Subject	Objective
3.15 pm	3	1/4 hr	Other business	
3.30 pm	6	1⁄4 hr	Review	
3.45 pm	Close r	neeting		